# SDR AWKA2021110701

- Difficulty date: November 4, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N783XJ
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 19,594 hours, 11,101 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10135611
- Part serial: 2015060012
- Condition: Seized
- Part time: 200 hours, 84 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, H, A

## Discrepancy

DURING CRUISE FLIGHT, THE PASSENGER INFORMED THE FLIGHT CREW THAT THEY HAD SMELLED "SOMETHING BURNING". ONE FLIGHT CREW MEMBER WENT TO THE BACK TO INVESTIGATE. AFTER WHICH, THE CREW ELECTED TO DEPLOY THE OXYGEN MASKS AND DE-ENERGIZE THE CABIN MASTER POWER CIRCUIT. THE CHECK LIST WAS FOLLOWED, THE CREW ELECTED TO DECLARE AN EMERGENCY AND DIVERT TO THE CLOSEST AIRFIELD. AN UNEVENTFUL LANDING WAS ACCOMPLISHED WITH NO FURTHER ISSUES. MAINTENANCE WAS CONTRACTED TO INSPECT AND REPAIR THE AIRCRAFT. TECHNICIANS FOUND THAT THE CABIN AIR CYCLE MACHINE HAD SEIZED. THE ACM WAS REPLACED, OPERATIONAL CHECKS COMPLETED WITH NO DISCREPANCIES NOTED. THE AIRCRAFT WAS SUBSEQUENTLY RETURNED TO SERVICE.
